# SDR ASOA20120120007R

- Difficulty date: January 20, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 30,513 hours, 22,879 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0203A714
- Condition: Intermittent
- Location: Cockpit
- Part time: 23,078 hours, 17,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAIN'S MFD INTERMITTENT WITH A BURNED WIRE ODOR.  MX R & R THE CAPTAIN'S MFD DISPLAY UNIT IAW AMM 34-22-01 WITH OPS CHECKED SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
